advertisement
Question
Posted by: candice | 2009/01/05

Zyban and weight gain

hello Doc,
While I know that stopping smoking can make one put on weight, with exercise and correct eating i dont think i would have a problem although i was wondering if zyban can make one put on weight. I did nuzak on and off for about 2 years and put on alot of weight. zyban is an anti-depressant so was wondering if it could do the same as nuzak??? thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Candice
Zyban usually rather causes weight loss than weight gain
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement